Facebook Pixel

plan b question

By November 19, 2010 - 11:08pm
Rate This

I had unprotected sex on Oct 19th and I just got off my period on Oct 16th....Anyways, I took plan b less than 24 hrs after I had unprotected sex....a couple of days later, i was bleeding pretty heavy, but no pain...but i was wondering had i conceived?

Add a Comment2 Comments

EmpowHER Guest

Hi Anonymousvegan,
Plan B stops the eggs from attaching to the uterous so I doubt you conceived as it is not an abortion pill. Plan B will not work implantation has already begun in the pregnancy process. It is very common to have a period after taking Plan B including irregular periods for the next couple months. This is the after effect of taking Plan B and is very common in many women.

Plan B has many different effects on different women as we are all different but the main objective here is to stop pregancy BEFORE it happens not afterwards. It is not meant to be an abortion pill and does not have that effect.

For more information, please review these articles: Emergency Contraception Update, 2010.

Do you have any further questions?

November 20, 2010 - 10:08am
(reply to Anonymous)

Thank you :)

November 20, 2010 - 7:38pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!